# SDR COMA0460653

- Difficulty date: November 24, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N981CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7163
- Aircraft time: 19,028 hours, 18,158 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10019
- Part serial: 4725
- Condition: Malfunctioned
- Location: Rt Te Flaps
- Part time: 4,752 hours, 3,967 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5888 - FLAPS FAIL CAUTION MESSAGE.  REPLACED THE RT INBD FLAP ACTUATOR.
